# SDR TWAA9714905

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 399 - DURING LS CHECK, EMERGENCY LIGHTS FAILED AT R2 AND R4 DOORS.  REPLACED LAMPS MFG PN 767.  NEW AIRCRAFT.
